I have a friend who overdose Tuesday he

Patient : I have a friend who overdose Tuesday . he is have trouble drinking and eating when dose he gets sick. he can't move around without getting dizzy he sleeps more than 12 hours a day . is there anything i can do to help him
Doctor :   Hello. Welcome to Ask The Doctor. We are here to help you. Binge drinking is not at all a good habit. In fact, we as a doctor don't discourage once a while drinking but that should not be binge drinking. In his current scenario, he should drink plenty of water and take a good sleep. Make sure he takes food else he will develop acute acidity. In case he has any pain abdomen or vomitings, he should be taken to the doctor. If he is having any headache and acidity, he can take Paracetamol for headache and Pantoprazole for acidity. If it's just hangover, he will get fine by sleeping. I hope it helps. Stay Healthy.

Related Q&A

Q: I am concerned about having ascites. I have been a heavy drinker for a number of years. I had acute alcoholic hepatit...

Q: My 5 year old daughter has been experiences some non discript symptoms. Frequent nose bleeds for several months, two ...

Q: I had sex on day 5 period , i had iud insertion 5 months back my hubby withdraw his penis out of me during ejaculatio...

Q: Hi doctor, My mother in law used a bar of soap that had remnants of raw ground chicken on it to wash her hands. She ...

Q: My wife had fever a week back ,we just back from a holiday,she was fine the next day,but my daughter she had an earac...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews